MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR(R) MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR(R) MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01234
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient revised due to femoral neck fracture.

Brand Name
PROFEMUR(R) MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9415914
Report Number3010536692-2019-01164
Device Sequence Number533774
Product Code LWJ
UDI-Device IdentifierM684PHA012341
UDI-PublicM684PHA012341
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA01234
Device Catalogue NumberPHA01234
Device Lot Number049U057056201
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/08/2019
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer11/08/2019
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date02/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR